# SDR AALA990153

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49523
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK.  REPLACED AFT SECTION OF SEAT TRACK NR 1 STATION 1174-1309 SRM 53-05.  (M)
